# SDR 95FDEA01906

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE STA 15L CRACKED STA 720B (AT ICE LIGHT).  REPAIRED STR 15L CRACK IAW SRM 53-10-3 AND ATTACHED JOB PROGRESS FORM.
